# SDR UIEA2022062400661

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON M/D FLOORBEAM UPPER CAP AT STA 2280 LBL 73 REMOVE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 94. 2) PERFORM FLOORBEAM REPAIR IAW SRM 53-40-51-2R-3 REPAIR 3 REV 94 AND EI T2022A53M-1725 REV 2. 3) INSTALL FASTENERS IAW SRM 51-40-02 REV 94 AND DWG 65B04351 SH25 REV A. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
